# SDR CA190425030

- Difficulty date: April 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE AND MASTER WARNING UPON GEAR RETRACTION. FOLLOWED QRH AND MESSAGE CLEARED. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE DEFERRED GEAR EXTENSION AND RETRACTION SYSTEM.  CORRECTIVE ACTION: REPLACED THE LANDING GEAR LEVER (TC# 20190425030)
